# SDR JJBA20230404001

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 45,227 hours, 29,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS TURN ON THEN IMMEDIATELY OFF. REMOVED AND REPLACED FOUR EMERGENCY LIGHT BATTERIES. OPS CHECK SAT.
